# SDR CALA2012100800650

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 58,242 hours, 15,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND PUTTING ON PACKS ON, APROXIMATELY 7-8 MINUTES. F/A DOOR 2 LAV REPORTED SMOKE AND ODOR OF ELECTRICAL WIRES.  PERFORMED REMAINING ITEMS OF AMM 05-51-58-910-801C1.  REF L/PS 7168465, 7168466 AND 7168467.  FOUND NO EVIDENCE OF SMOKE OR ELECTRICAL ODOR OR ANY OTHER ABNORMALITIES.  THESE ITEMS WERE PERFORMED AND WITNESSED BY ACFT MAINT.   ACFT OK TO CONTINUE.
